# SDR UPS01237071

- Difficulty date: October 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- Aircraft time: 59,651 hours, 51,260 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON PANEL LOWER SURFACE ACCESS PANEL 5408 HAS DELAMINATION ON UPPER SURFACE.  REPAIRED IAW SRM 51-40-20.
